MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022115
Health Effect - Clinical Code Pain (1994)
Date of Event 08/21/2014
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through (b)(6) clinical trial that patient underwent an unspecified surgical procedure in order to resolve increased right knee pain.The event was resolved with residual effects on (b)(6) 2014.Study investigator deemed this event unrelated to study device and possibly related to study procedure.
 
Additional Manufacturer Narrative
Correction based on additional information received.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.(b)(4).
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6693271
Report Number1020279-2017-00510
Device Sequence Number772318
Product Code JWH
UDI-Device Identifier00885556169919
UDI-Public00885556169919
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model Number74022115
Device Catalogue Number74022115
Device Lot Number14JM11116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer08/09/2017
08/09/2017
08/09/2017
08/09/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date08/11/2017
10/17/2017
05/23/2018
05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GII OVAL RESURFACING PAT 35MM, 71421035/UNK LOT; JOURNEY TIBIA BASE NP RT SZ 3, 74022213/UNK LOT; JRNY II BCS XLPE ARTISRT SZ3-4RT10MM, 74027232/UNK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient Weight85